Dear mason55, When my Dr. increased my citalopram, I felt like I was half
drugged up. Kinda like in a zombie like state..I called him and he "said"
(in otherwords- his receptionist said- by all means go back to your lower, origional dose..) I have found that all Drs. love it when you actually want
less drugs... sincerely--- dumpster diver* I hope you adjust to your medication, and it
helps you as much as it has for me over the last 7 years!
Hi, Pledge & Dumpster' have given you good answers already. I've just been reading through some more information that may prove valuable to you (& maybe other members?). I don't know if too much Citalopram was taken intentionally or if it was an accident, or if you are asking out of curiosity???
Here is part of a paragraph i read "Symptoms most often accompanying Citalopram overdose (alone or in combination with other drugs and/or alcohol), included dizziness, sweating, nausea, vomiting, tremor, somnolence, and sinus tachycardia. In more rare cases, observed symptoms included amnesia, confusion, coma, convulsions, hyperventilation, cyanosis, rhabdomyolysis, and ECG changes (including QTc prolongation, nodal rhythm, ventricular arrhythmia, and very rare cases of torsade de pointes). Acute renal failure has been very rarely reported accompanying overdose". It also states that very rarely has anyone died from a Citalopram overdose, or an overdose of any SSRI even when overdosing at doses of 2000mg. However, take heed in the symptoms that could present, you could become VERY ill!!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2010 • 1 answer
Posted 29 Sep 2011 • 2 answers
Posted 31 Dec 2014 • 2 answers
Posted 10 Oct 2015 • 2 answers
Posted 14 days ago • 0 answers